# SDR AALA20091016MIA13

- Difficulty date: October 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 32,944 hours, 4,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP AT RIGHT NUMBER FOUR DOOR.
